Integrability for a Nonlinear Electrodynamical Model of Three Conservation Laws
Mathematica balkanica, Tome 13 (1999) no. 3-4, p. 247
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1999_13_3-4_a5,
author = {D. Kolev},
title = {Integrability for a {Nonlinear} {Electrodynamical} {Model} of {Three} {Conservation} {Laws}},
journal = {Mathematica balkanica},
pages = {247},
year = {1999},
volume = {13},
number = {3-4},
url = {http://geodesic.mathdoc.fr/item/MABA_1999_13_3-4_a5/}
}
D. Kolev. Integrability for a Nonlinear Electrodynamical Model of Three Conservation Laws. Mathematica balkanica, Tome 13 (1999) no. 3-4, p. 247. http://geodesic.mathdoc.fr/item/MABA_1999_13_3-4_a5/